| Model Number |
OTV-S300 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1/establishment name: (b)(6).The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, the video system center had e333 error.The issue occurred during procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field h6, h3, h4.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 3 years since the subject device was manufactured.Based on the results of the investigation, it was presumed that communication abnormality with the scope occurred due to impact of the bent pin inside the video connector socket.However, the root cause could not identify.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported, that the video system center had an e333 error.The issue occurred during an unspecified diagnostic procedure, that was completed using the same device.The problem was resolved by turning the power off and on.There were no reports of patient harm.